# SDR SWIA200516313

- Difficulty date: December 9, 2005
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 8,147 hours, 7,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 AT RBL 9, O/B FLOORBEAM ATTACH ANGLE IS CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW CRJ SRM 51-22-00, 51-42-21, 51-41-02, 51-21-11, 51-40-11 PARA 4.
